MathSciNet Relay Station
MathSciNet bibliographic data
MR187099 (32 #4553) 47.25
Widom, Harold Hankel matrices. Trans. Amer. Math. Soc. 121 1966 1–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement